MathSciNet Relay Station
MathSciNet bibliographic data
MR1953049 11J25 (11D75)
Bugeaud, Yann; Corvaja, Pietro; Zannier, Umberto An upper bound for the G.C.D. of $a\sp n-1$ and $b\sp n-1$. Math. Z. 243 (2003), no. 1, 79–84.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement